Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking medication for hbp, high cholesterol and type 2 diabetes. Is there any complication?

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Mon, 4 Feb 2013 in Hypertension and Heart Disease
Question: blood pressure 195/100. I am on medication for high blood pressure, high cholesteral & type 2 diabetes. Sugar at 89 Am I in trouble? Emergency?
doctor
Answered by Dr. Anantharamakrishnan 35 minutes later
Hi friend,
Welcome to Health Care Magic

No need to panic.
The pressure - especially systolic - is high indeed / yet in can be managed on an outpatient basis.
You need frequent follow up - may be daily initially - till the pressure is down.
You need basic investigations - EKG, Kidney function and so on.
You need to see your doctor, as soon as possible.
Dose of present medicines may have to be increased / new drugs may be added.
Nephrologist (or Cardiologist) will be the ideal person to treat the pressure.

Present sugar level is well at 89.
HbA1C will show long term control.

Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests

Recent questions on  Hypertension

doctor1 MD

Hi I feel pain at the ankle of my right hand, it is almost two weeks now, when I so a doctor she gave me some pain killer and a gel to rub, but till now the pain it is still there, I mostly fell when I rift something. Please help me what could be the cause. I have a high blood pressure

doctor1 MD

I was hospitalized yesterday for very high bp (avg 190/115), did an ecg and had abnormal t-wave (inverted). They gave me a shot of nitro and iv injected beta blocker...a few hours later, bp returned to normal (128/82 avg). They released me, but I m going for a stress test in the next couple of days. Today my bp was high again this a.m., but is now averaging 90/60 or less, is this a sign of something serious going on, and should I get back to the hospital? I am a calm person, I d just rather be safe than sorry.

doctor1 MD

In the last few weeks, I have started having like a hot flash in my neck and checks; almost like I m blushing. I suffer with lack of energy, depression and anxiety (grieving loss of spouse of 30 years and mother) but this is a new situation. Currently being treated for high blood pressure with HCTZ in the morning and Norvasc at night. I take vitamin D (5,000 IU) daily along with CoQ10 and Xanax PRN. I m 64 and thought I had gone through menopause already. Could this be the anxiety/depression and if so, what supplement could I take to help. I have no insurance so medical testing is not an option at this time.

doctor1 MD

sir, my mother is suffering from arthrits (knee) with inflamation .she is aged about 45 and residing in village. we would like to have your sugestion and kind of treatment. please note she is sufering from bronchitis with wheezing problem she is non diabetic and hypertension regards girish

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...